# SDR SWAA2020101923128

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,636 hours, 31,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS FWD INOPERABLE.  R & R FWD RIGHT EMERGENCY LIGHT BATTERY, IAW SIP.
